PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 2 | 228-236
Tytuł artykułu

The ANR-property of hyperspaces with the Attouch-Wets topology

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterize metric spaces whose hyperspaces of non-empty closed, bounded, compact or finite subsets, endowed with the Attouch-Wets topology, are absolute (neighborhood) retracts.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
2
Strony
228-236
Opis fizyczny
Daty
wydano
2008-06-01
online
2008-04-15
Twórcy
Bibliografia
  • [1] Banakh T., Kurihara M., Sakai K., Hyperspaces of normed linear spaces with the Attouch-Wets topology, Set-Valued Anal., 2003, 11, 21–36 http://dx.doi.org/10.1023/A:1021981321137
  • [2] Banakh T., Voytsitskyy R., Characterizing metric spaces whose hyperspaces are absolute neighborhood retracts, Topology Appl., 2007, 154, 2009–2025 http://dx.doi.org/10.1016/j.topol.2006.02.009
  • [3] Beer G., Topologies on closed and closed convex sets, MIA 268, Kluwer Academic Publishers Group, Dordrecht, 1993
  • [4] Curtis D., Hyperspaces of noncompact metric spaces, Compositio Math., 1980, 40, 139–152
  • [5] Curtis D., To Nhu N., Hyperspaces of finite subsets which are homeomorphic to ℵ0-dimensional linear metric spaces, Topol. Appl., 1985, 19, 251–260 http://dx.doi.org/10.1016/0166-8641(85)90005-7
  • [6] Sakai K., Yaguchi M., Hyperspaces of Banach spaces with the Attouch-Wets topology, Set-Valued Anal., 2004, 12, 329–344 http://dx.doi.org/10.1023/B:SVAN.0000031354.48064.0b
  • [7] Voytsitskyy R., Hyperspaces with the Attouch-Wets topology homeomorphic to ℓ2, http://arxiv.org/abs/0803.2098
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0022-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.